# SDR DALA2016092006726

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,592 hours, 29,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN RT CUSP WEB, STA 670 IS CRACKED OTBD OF BL 56R TRACK, MARKED.  REMOVED DAMAGED CUSP WEB FROM STA 655-756, OTBD OF RBL 44 IAW SRM 51-41-02.  INSTALLED REPLACEMENT CUSP WEB FROM STA 655-756, OTBD OF RBL 44 IAW SRM 51-41-02.
